# SDR FDEA201502250596

- Difficulty date: February 25, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: FX148N31415
- Condition: Corroded
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE LOWER CUT OUT FLANGE IS EXFOLIATED. L  REMOVE CORROSION FROM 2 EA ANGLES AT APE AIR INTAKE DUCT.  LOWER CUT OUT YAW SUM 51-10-02.  BLENDED TWO EACH ANGLES ORIGINAL  MAT , LOSS .06 INCHES , REMAINING .000", FOUND   2EA. ANGLES OUT OF LIMITS AS PER SUM 53-00-03, NO ALLOWABLE DAMAGE. R & R 2 EA ANGLES IAW SUM 51-40-02 & DOG 148N3105.    MAJOR REPAIR.
